Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on degree of trigonometric and polynomial approximation to an analytic function, in the sense of least $p$th powers


Authors: J. L. Walsh and W. E. Sewell
Journal: Bull. Amer. Math. Soc. 46 (1940), 312-319
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938), 865--873
MathSciNet review: 0001863
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07210-6
PII: S 0002-9904(1940)07210-6